# SDR USAA010417

- Difficulty date: March 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 43,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM SUPPORT CORRODED .5 INCH TO 6 INCHES AT NUTPLATES, BS 727D-827 ON ALL LEFT SIDE FLOOR SUPPORT.  CORROSION LEVEL 1, TASK NR C53-208-01.  REPLACED DEFECTIVE PARTS WITH IDENTICAL BEAM SUPPORT PER TYPICAL REPAIR 53-10-06B.  (M)
